# SDR DXTA200701923

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 1,029 hours, 698 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Hot
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

UPON APPLIED BRAKES A/C PULL TO THE LT.  AT SHUTDOWN, LT INSIDE BRAKE WAS SMOKING AND VERY HOT.  TAXI TIME WAS GREATER THAN 5 MIN.  BRAKES DID NOT PULL AT TAXI SPEED.  INSPECTED BRAKES. NO DEFECTS NOTED. TAXIED AIRCRAFT.  FOUND BRAKE SYSTEM TO BE OPERATING NORMAL.  UNABLE TO DUPLICATE DISCREPANCY. NO FURTHER ACTION REQUIRED.  WORK PERFORMED I.A.W. CHAPTER 32-41-00 OF THE CITATION 60 MM.
